# SDR MALA975389

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817MA
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071131900
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED WEATHER RADAR WAS SPIKING.  AIR TURN BACK TO DTW.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR.  SYSTEM OPS CHECK GOOD.  (M)
